# SDR A6WA2018120346196

- Difficulty date: November 29, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 34,719 hours, 33,474 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING MARKS ON AFT PRESSURE BULKEAD REQUIRING BLEND REPAIRS PER GREO601R-53-61-2155 AND DOUBLER REPAIRS PER GREO 601R-53-61-1285
